Kefir making me worse?

Home The Candida Forum Candida Questions Kefir making me worse?

This topic contains 4 replies, has 3 voices, and was last updated by  Alice99 8 months ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #175799

    Alice99
    Participant
    Topics: 3
    Replies: 6

    During the week detox my symptoms got much better and was hopeful for the first time in a year! The first day after the detox I ate a nut breakfast bar (one of the recipes on the site) and ate various foods on the diet plan. A few days later all my symptoms returned and I have noticed when I drink Kefir my tongue seems to get whiter (oral thrush) could the kefir be making it worse. what did I do wrong?

    #175806

    RedSky
    Participant
    Topics: 3
    Replies: 23

    It could of been the nut bar, I think nuts are something that may trigger it in some people. Many of the recipes on here are for use later on in the diet, not in phase 1 (after the detox).

    #175860

    Alice99
    Participant
    Topics: 3
    Replies: 6

    Thank you for the reply! I have cut out nuts for weeks now and no improvements. Im so confused what I am supposed to be eating I was following the recipes in the book. What am I supposed to do now?

    #175878

    Nia
    Participant
    Topics: 1
    Replies: 46

    Eliminate all the new foods you began eating, for 21 days. Reintroduce 1 by 1 every week until you find the culprit. Sounds like you may have a low level allergy or intolerance. Kefir is quite thick, so it will leave a residue on the tongue. A white tongue does not mean thrush automatically. I did not get better until I got IGG testing done. Sadly I had to do it twice because the first time it was like 7 things it tested for which made no sense and had to re-oder it for the comprehensive panel. But once I got that, my Doc and I sat down compared notes. Aside from the ones I knew about, I had a bunch it was frustrating, for 30 days I had to rotate as much as I could and not eat the same thing to not create another one. I also had a complete lifestyle makeover, stopped obsessing, stressing, googling, reading, watching and just focused on healing to go from a Type A personality to getting on the road to becoming Type B made all the difference. I started yoga once a week and proper treatment once my stool testing came back with high Yeast in my stool. Theres a lot more to it than that. My doctor constructed a personal game plan for me. I don’t and never have followed protocols online or in books, I never purchased anything just retained info I love to learn. It was not until I found my doctor that I didn’t start really healing. I remember flaring up every other day, to every other week, then once a month, they became less frequent and less severe. But didn’t stop till I was given certain game changers, and I was not ever going to find that online.

    I don’t know your history but I am going to suggest you start over with an elimination diet. You will need to figure out why you have flared up. Might be because of unfinished business with cleansing, or healing the gut. I have heard of people having intolerances 1-2 years after the fact as the gut is healing. Maybe your not ready yet.

    Hope this helps. Best of luck

    #176371

    Alice99
    Participant
    Topics: 3
    Replies: 6

    Thank you so much for sharing your story with me! I glad to hear that you have gotten through this. I have finally found a doctor in the UK and I am hoping that she can direct me in what I could be doing better. I have research this condition so much and feel like I am not doing anything that should trigger me but here I am nearly 1 1/2 of not leaving the house because of it. Hopefully she can help.

Viewing 5 posts - 1 through 5 (of 5 total)

The topic ‘Kefir making me worse?’ is closed to new replies.